# SDR 9520251156

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1/3 Engines
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING WHILE IN REVERSE THRUST, THE NR 1 AND NR 3 ENGINES COMPRESSOR STALLED WITH THE EGTS GOING TO 980 DEGREES FOR 5 SECONDS BEFORE THE ENGINES WERE SHUTDOWN.  THE ENGNE WAS INSPECTED, BORESCOPED AND A GROUND RUNUP CONFIRMED PROPER OPERATION OF THE ENGINES.
